MathSciNet Relay Station
MathSciNet bibliographic data
MR311131 65N30
Delves, L. M.; Mead, K. O. On the convergence rates of variational methods. I. Asymptotically diagonal systems. Math. Comp. 25 (1971), 699–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement